# SDR DXTA2018FA0000361

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: General aviation
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 11,454 hours, 7,730 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar Web
- Part number: 69330013
- Condition: Damaged
- Location: Riudder
- Part time: 11,454 hours, 7,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RUDDER FWD SPAR LIGHTENING HOLE DAMAGED FLANGE. ENGINEERING REPAIR LETTER DQ1562M1 DATED SEPTEMBER 6, 2018.
